Header

UZH-Logo

Maintenance Infos

Difference operators for partitions under the Littlewood decomposition


Dehaye, Paul-Olivier; Han, Guo-Niu; Xiong, Huan (2017). Difference operators for partitions under the Littlewood decomposition. The Ramanujan Journal, 44(1):197-225.

Abstract

The concept of $\mathit{t}$-difference operator for functions of partitions is introduced to prove a generalization of Stanley’s theorem on polynomiality of Plancherel averages of symmetric functions related to contents and hook lengths. Our extension uses a generalization of the notion of Plancherel measure, based on walks in the Young lattice with steps given by the addition of $\mathit{t}$-hooks. It is well known that the hook lengths of multiples of t can be characterized by the Littlewood decomposition. Our study gives some further information on the contents and hook lengths of other congruence classes modulo $\mathit{t}$.

Abstract

The concept of $\mathit{t}$-difference operator for functions of partitions is introduced to prove a generalization of Stanley’s theorem on polynomiality of Plancherel averages of symmetric functions related to contents and hook lengths. Our extension uses a generalization of the notion of Plancherel measure, based on walks in the Young lattice with steps given by the addition of $\mathit{t}$-hooks. It is well known that the hook lengths of multiples of t can be characterized by the Littlewood decomposition. Our study gives some further information on the contents and hook lengths of other congruence classes modulo $\mathit{t}$.

Statistics

Citations

Altmetrics

Downloads

11 downloads since deposited on 01 Feb 2017
11 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2017
Deposited On:01 Feb 2017 07:47
Last Modified:08 Dec 2017 22:11
Publisher:Springer
ISSN:1382-4090
Publisher DOI:https://doi.org/10.1007/s11139-016-9807-z

Download

Download PDF  'Difference operators for partitions under the Littlewood decomposition'.
Preview
Content: Accepted Version
Language: English
Filetype: PDF
Size: 489kB
View at publisher